# SDR COMA9660106

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 172825
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MLG DISAGREEMENT MESSAGE WHEN LANDING GEAR RETRACTED.  REPLACED LOOSE PROXIMITY SENSOR TARGET ON THE RT MLG UPLOCK ASSY.
